# SDR IXXA10WSAP008S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Zone 100
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FLOOR PANEL PUNCTURED IN AFT CARGO COMPARTMENT AT STA 1272 LT BOTTOM LINE 12.  ACCOMPLISHED REPAIR IAW SRM 53-00-50 REV 101 AND MM 51-21-10 REV 97.
